Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Over Dosing on pills?

i have been kind of a messed up child forever, but im a really good actress and no one can tell. at the beginnning of the year i tried to over dose on tolnel extra strength. i took around 30 and i cut and i was drugged for sure and passed out and had a huge head ach in like 5 mins within taking them. i woke up, throwing up.

then a couple months later, i did it again, but this time i swallowed a whole bottle of tolenel. and i cut, and i still woke up throwing up, a couple times this time.

they say you can over dose after 10 pills. why didnt i?

im glad i didnt, i mean, im happy now and over that time in my ilfe.

but i was just wondering why i didnt, becuase i took so many and now i cant swallow pills becuase i think about it and me throwing up and i just cant phyically swallow the pill..

answers are appricated :)

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I'm not sure the reasons, but I've heard from my own doctor that it is very hard to kill yourself using Tylenol or Advil. What you can easily do upon overdosing, however, is damage your liver. Your livers (and sometimes kidneys) processes the medication and as with an alcoholic, working these organs too hard can cause major damage.

    Please get help. If you are repeatedly trying to kill yourself it is clear something is not right. Likely you have depression and it IS treatable. You do not have to feel so hopeless or sad that only od'ing and self-harming can help. Talk to your mother or father or another trusted adult (if you are under 18) and explain that you think you have depression and want to get help. If you are over 18, you can make your own appointments. I recommend you see both a psychiatrist (who will prescribe antidepressants) and a behavioural therapist (for talk therapy). You do not have to suffer.

    It also might be a good idea to visit your regular GP and get some blood work done to find out if damage has been done to any of your organs.

    Good luck.

    Source(s): Personal Experience
  • 1 decade ago

    I am not a doctor, but pills do affect people differently. i know i can take 2 tylenol and feel funny. Some people can just handle more. Your body may of been rejecting them at the same time that would explain the throwing up. People's bodies are smarter than we know. Im glad your happy now tho!

  • 1 decade ago

    most likely, you didn't overdose because you ended up throwing up. Thank goodness for that. But please know that in doing what you did, you may have caused permanent damage to your liver and other organs. I would suggest that you explain what happened to your family doctor..be sure to explain that you have matured and are "over that time" in your life but that you are concerned about any damage that may have been done. They can do simple blood tests to make sure that everything is ok. I am glad that you have chosen to not take your own life.. =)

Still have questions? Get your answers by asking now.